Announcement

Collapse
No announcement yet.

UPDATE: eyes are nearly free of all red veins!!!!

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Guest's Avatar
    Guest replied
    I'm wondering about the culture because you mentioned that it all came on suddenly. Just a thought.

    Leave a comment:


  • Faith1989
    replied
    No I haven't ... I don't have flakes or anything on my lids... Just redness , I think from rosacea. My skin doesn't look bad though at all. My doctor is shocked at why my eyes are so much worse than my skin. Restasis doesn't cause me pain, burns a little but does cause red eye. It has helped with the dryness though, ill give it that. I'm a young girl, used to think the world of myself until this happened. Now I don't like looking people in the eye.. Lol I'm trying to eat SUPER clean and just get the inflammation down . Nothing has done the trick yet besides lotemax which isn't a option forever.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Originally posted by Faith1989 View Post
    My eyes used to be so white until one morning out of no where... Hasn't been the same since
    Faith1989, did you ever have cultures done of your eye lid margins and conjunctiva?

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Originally posted by Faith1989 View Post
    Does anyone on this thread tried restasis? I'm considering cutting back but I'm scared! It has helped the dryness but not the redness, it's made it worse I think!
    I had nothing but burning and pain from Restasis. The burning lasted for hours and hours. The pain was so bad that I reported it to the safety department at Allergan and to the FDA.

    Leave a comment:


  • Faith1989
    replied
    Logan, it may be my source of redness but it helps with the dryness ill start only using it once a day to see what happens. I am trying raw honey on the lids starting yesterday. What's your take on honey? And are all your red veins still gone?! You are so lucky lol I have threads of them only on the outer corners, my inner corners are pure white. My eyes used to be so white until one morning out of no where... Hasn't been the same since

    Leave a comment:


  • Logandly
    replied
    Hey everyone,

    I have another UPDATE regarding my intake of the supplements: Taurine and L-Arginine:

    I used to suffer from really itchy scalp and had to always use shampoos or conditioners with sulfur in it, like Head N Shoulders or Neutrogena etc, but since taking the supplements, I no longer have itchy scalp! This week, I've been using a regular shampoo because I'm on vacation still, and I suddenly noticed that my scalp wasn't itchy anymore!

    So, here are some "side effects" to the Taurine and L-Arginine supplementation I have discovered which I didn't expect:

    1. Glowing skin
    2. Increased energy, feeling of "high" when I exercise
    3. No more itchy scalp!


    Logan x

    Leave a comment:


  • Logandly
    replied
    Originally posted by Faith1989 View Post
    Does anyone on this thread tried restasis? I'm considering cutting back but I'm scared! It has helped the dryness but not the redness, it's made it worse I think!
    Hi Faith,

    I have never used restasis- but do you think they are causing the red eyes?

    I found this post back from 2007 on this site, please have a look:
    http://www.dryeyezone.com/talk/showt...sis-Eye-Poison

    The person wrote: "Ooops, I forgot my Restasis last night, and TheraTears preservative free vials have a replaceable cap? Since going once a day on the Restasis, I started to forget to use my Restasis. I noticed on the nights I forgot, the next day my eyes were better than ever. And sometimes I would forget two nights in a row, but my eyes didn't suffer, they were just fine. I also found out that you could put the caps back on the TheraTears vials."

    Leave a comment:


  • Faith1989
    replied
    Does anyone on this thread tried restasis? I'm considering cutting back but I'm scared! It has helped the dryness but not the redness, it's made it worse I think!

    Leave a comment:


  • hosanna13
    replied
    No tears in ATL, I feel the same way too. I feel my eyes have regressed during these cold winter months. I'm in the midwest, and there's an arctic chill going on right now. I'm thinking I should stop serum tears for a while and see what happens?

    Leave a comment:


  • No tears in ATL
    replied
    Originally posted by hosanna13 View Post
    Hi Faith1989,

    I know that you also use serum tears--do you think serum exacerbates redness and/or pain? Sometimes I think serum tears cause more redness and pain, but I don't know if that's just because the general state of my eyes are particularly bad that day. Thanks
    Hosanna, serum tears have started making my eyes redder/more pronounced veins for some unknown reason to me. I have underlying MGD and I'm starting to think that serum and/or artificial tears are just washing away the oils that hold my tears on my eyes in the first place. I can't explain it. At first they were soothing, but now, especially with the exceptionally low humidity, I think they are drying me out more.

    Leave a comment:


  • wokoko
    replied
    Estamos contigo !! Faith . Cuentanos tus avances!

    Leave a comment:


  • Faith1989
    replied
    I don't think the serum causes redness no. I think the serum is a tad drying, but I usually use a drop of soothe after. Restasis does cause increased redness but has decreased the dryness maybe? I just want my pearly white eyes back I used to have I am trying this taurine thing !

    Leave a comment:


  • hosanna13
    replied
    Hi Faith1989,

    I know that you also use serum tears--do you think serum exacerbates redness and/or pain? Sometimes I think serum tears cause more redness and pain, but I don't know if that's just because the general state of my eyes are particularly bad that day. Thanks

    Leave a comment:


  • Faith1989
    replied
    So the redness hasn't come back at all? I have many red veins in my right eye.. And would do anything to rid them . Only thing that has helped so far is alrex or pataday. I know these aren't long term solutions.. Restasis seems to make things worse in the redness department
    I appreciate all your valuable advice !!

    Leave a comment:


  • Logandly
    replied
    Originally posted by Faith1989 View Post
    I just went to a nutrition store and purchased these! The lady there pointed out there is Taurine in all the vision supplements they sell. I will give this a chance!

    How long did it take? Just wanna know what to expect
    Hi Faith,

    For me I took 3000mg taurine for 1 week, and in the 2nd week I started taking 6000mg when I started seeing the results.

    Also I take 2000mg arginine before I exercise during the day and I take 6000mg taurine at night with 10mg melatonin at night before I go to bed.

    In the morning I take vitamin d 1000mg, kelp 225mcg, vitamin c with dihydroquecetin 2000mg and milk thistle 2000mg

    It might seem like a lot but I'm a vegetarian so I don't always get my natural supplementation via food sources.
    If I were you, I would start w a low dosage and then increase gradually as lower dosages might be effective for you, but for me, this is what works. Of course I don't know your medical history so your results might be effective sooner or later...

    Let me know how it goes!

    Logan x
    Last edited by Logandly; 08-Jan-2014, 00:32. Reason: opps typo- should be 2000mg of L-Arginine not 6000mg

    Leave a comment:

Working...
X